# SDR GAIA00563

- Difficulty date: August 22, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: N6810
- Make and model: Boeing 727223
- Aircraft serial: 19485
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Strap
- Condition: Cracked
- Location: Galley Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: DURING HEAVY CHECK FOUND: CRACK IN REINFORCEMENT STRAP FORWARD GALLEY DOOR, UPPER HINGE CUTOUT AREA  CORRECTIVE ACTION: REMOVED SKIN, FIXED CRACK BY SB B727-53-0136. INSTALLED SKIN IAW SRM 51-30-2
